MAUDE Adverse Event Report: MAQUET GMBH OTESUS OPERATING TABLE SYSTEM; TABLE, OPERATING-ROOM, AC-POWERED

MAQUET GMBH OTESUS OPERATING TABLE SYSTEM; TABLE, OPERATING-ROOM, AC-POWERED
Model Number 116001D0
Medical Device Problem Codes Circuit Failure (1089); Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/23/2024
Type of Reportable Event Malfunction
Event or Problem Description
On 23rd august 2024, getinge became aware of an issue with one of our columns - 116001d0 - or table column, manoeuvrable.As it was stated, the table stopped in the middle of the operation.The table could not be operated via the remote control or override panel.All button lights were flashing in the column and the table did not go to sleep mode.No error codes were displayed on the remote control.There was no injury reported, however, we decided to report the issue based on the potential for serious injury if the situation, namely the operating table not responding to remote control or override panel leading to inability to position the table during procedure, was to reoccur.
 
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.E1b event site name: (b)(6).The full unique identifier (udi) # information is not available since the device was manufactured before 09/24/2022.
 
Additional Manufacturer Narrative
Getinge became aware of an issue with one of our columns - 116001d0 - or table column, manoeuvrable.As it was stated, the table stopped in the middle of the elective laparoscopic cholecystectomy.The table could not be operated via the remote control or override panel.All button lights were flashing in the column and the table did not go to sleep mode.No error codes were displayed on the remote control.The procedure was completed on the affected table.There was no injury reported, however, we decided to report the issue based on the potential for serious injury if the situation, namely the operating table not responding to either remote control or the override panel, leading to inability to position the table during procedure, was to reoccur.The affected device was evaluated by a getinge technician.The assembly i/o-board with ir-terminal (part no.9710434), cc, i/o (b-side) - cu column (part no.2009853), pm kit interval 5 year (part no.31157593), service module 1160 (part no.9709382), interface module 1160 (part no.9709402), cu column 1160 (part no.9710551) were replaced and the device was released for usage.Based on the investigation conducted, it was concluded that at the time of the event, the device was actively being used for the patient¿s treatment and was therefore directly involved in the reported incident.As the operating table malfunctioned, it was considered that the getinge device failed to meet its specifications.A review of received customer product complaints found no past reports of similar incidents resulting in injury to either a patient or an operator.The affected device was manufactured in january 2019.A review of the customer product complaints database revealed no prior complaints for this specific device related to the identified malfunction.Root cause analysis was conducted by the subject matter expert (sme),who stated that the most likely reason the table was non-operational during the procedure was a malfunction in the column control unit.The affected part was analyzed by the supplier; however, due to the component being obsolete and no longer in production, a comprehensive examination could not be performed.The analysis of the returned batteries indicated that the battery¿s electronic fuse had been triggered.As no safety events (e.G., overcurrent) were recorded in the battery¿s safety history, the root cause of the fuse activation remains unclear.It is presumed that the battery issue was secondary and occurred when the service team attempted to reset the system by detaching the battery.In summary and as a result of the root cause evaluation of the reported issue, namely the operating table not responding to either remote control or the override panel, leading to inability to position the table during procedure, was impossible to define.We currently do not have any information that would warrant further action regarding device manufacturing or devices on the market, however as per our complaint handling processes will continue to monitor the customer experiences with the device for any future information.The correction of b5 describe event or problem, h3a device evaluated by mfg?, h3b device not eval provide code, h4 manufacture date, d4 serial #, and e1 name and address - event site name fields deems required.This is based on the internal evaluation and the additional information that has been received.Previous b5 describe event or problem: on 23rd august 2024, getinge became aware of an issue with one of our columns - 116001d0 - or table column, manoeuvrable.As it was stated, the table stopped in the middle of the operation.The table could not be operated via the remote control or override panel.All button lights were flashing in the column and the table did not go to sleep mode.No error codes were displayed on the remote control.There was no injury reported, however, we decided to report the issue based on the potential for serious injury if the situation, namely the operating table not responding to remote control or override panel leading to inability to position the table during procedure, was to reoccur.Corrected b5 describe event or problem: getinge became aware of an issue with one of our columns - 116001d0 - or table column, manoeuvrable.As it was stated, the table stopped in the middle of the elective laparoscopic cholecystectomy.The table could not be operated via the remote control or override panel.All button lights were flashing in the column and the table did not go to sleep mode.No error codes were displayed on the remote control.The procedure was completed on the affected table.There was no injury reported, however, we decided to report the issue based on the potential for serious injury if the situation, namely the operating table not responding to either remote control or the override panel, leading to inability to position the table during procedure, was to reoccur.Previous h3a device evaluated by mfg?: no (attach page to explain why not or provide code) corrected h3a device evaluated by mfg? yes.Previous h3b device not eval provide code: device evaluation anticipated, but not yet begun corrected h3b device not eval provide code: n/a.Previous h4 manufacture date: 02/01/2019.Corrected h4 manufacture date: 01/29/2019.Previous d4 serial #: (b)(6).Corrected d4 serial #: (b)(6).Previous e1 name and address - event site name: (b)(6).Corrected e1 name and address - event site name: (b)(6).
 
Event or Problem Description
Getinge became aware of an issue with one of our columns - 116001d0 - or table column, manoeuvrable.As it was stated, the table stopped in the middle of the elective laparoscopic cholecystectomy.The table could not be operated via the remote control or override panel.All button lights were flashing in the column and the table did not go to sleep mode.No error codes were displayed on the remote control.The procedure was completed on the affected table.There was no injury reported, however, we decided to report the issue based on the potential for serious injury if the situation, namely the operating table not responding to either remote control or the override panel, leading to inability to position the table during procedure, was to reoccur.

Brand Name
OTESUS OPERATING TABLE SYSTEM
Common Device Name
TABLE, OPERATING-ROOM, AC-POWERED
Manufacturer (Section D)
MAQUET GMBH
kehler strasse 31
rastatt
GM 
Manufacturer (Section G)
MAQUET GMBH
kehler strasse 31
rastatt
GM  
Manufacturer Contact
holger ullrich
kehler strasse 31
rastatt 
GM  
MDR Report Key20155881
Report Number8010652-2024-00086
Device Sequence Number4236493
Product Code FQO
UDI-Device Identifier04046768122161
UDI-Public(01)04046768122161
Combination Product (Y/N)N
Initial Reporter CountryFI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 09/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number116001D0
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/23/2024
Supplement Date Received by Manufacturer09/25/2025
Initial Report FDA Received Date09/06/2024
Supplement Report FDA Received Date09/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/29/2019
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown